Home List of Titles The number and distributions of limit cycles for a class of quintic near-Hamiltonian systems
Please use this identifier to cite or link to this item: http://hdl.handle.net/1959.3/192069
- The number and distributions of limit cycles for a class of quintic near-Hamiltonian systems
- Zang, Hong; Han, Maoan; Zhang, Tonghua; Tade, M. O.
- This paper is about the number of limit cycles for a quintic near-Hamiltonian system. It is proved that the system can have 20, 22, 24 limit cycles with different distributions of limit cycles for each case. The limit cycles are obtained by using the methods of bifurcation theory and qualitative analysis.
- Publication type
- Journal article
- Computers and Mathematics with Applications, Vol. 52, no. 10-11 (Nov-Dec 2006), pp. 1577-1594
- Publication year
- FOR Code(s)
- 0103 Numerical and Computational Mathematics; 0802 Computation Theory and Mathematics
- Bifurcation; Bifurcation (mathematics); Convergence of numerical methods; Hamiltonians; Hilbert's 16th problem; Limit cycle; Near-Hamiltonian system; Numerical methods; Problem solving; Stability; Theorem proving
- Publisher URL
- Copyright © 2006 Elsevier Ireland Ltd. All rights reserved.
- Peer reviewed